Some remarks on gradient estimates for heat kernels

Nick Dungey

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This paper is concerned with pointwise estimates for the gradient of the heat kernel Kt, t>0, of the Laplace operator on Riemannian manifold M. Under standard assumptions on M, we show that ∇Kt satisfies Gaussian bounds if and only if it satisfies certain uniform estimates or estimates in Lp for some 1≤p≤∞. The proof is based on finite speed propagation for the wave equation, and extends to a more general setting. We also prove that Gaussian bounds on ∇Kt are stable under surjective, submersive mappings between manifolds which preserve the Laplacians. As applications, we obtain gradient estimates on covering manifolds and on homogeneous spaces of Lie groups of polynomial growth and boundedness of Riesz transform operators.
Original languageEnglish
Article number73020
Pages (from-to)1-10
Number of pages10
JournalAbstract and Applied Analysis
Volume2006
DOIs
Publication statusPublished - 2006
Externally publishedYes

Fingerprint Dive into the research topics of 'Some remarks on gradient estimates for heat kernels'. Together they form a unique fingerprint.

Cite this